|Atripla and yeast infection
Jul 29, 2013
I have been on Atripla for 2 weeks now, I developed a yeast infection from the 1st day of using the drug, I never had the yeast infection before, The Doctor gave me viginal cream. I'm also using Biogen PH balance and plain yoghurt. Its better now but it wont go away completely. Is it one of Atripla's side effects? How can I completely stop it?.
| Response from Dr. Hightow-Weidman
Hi there This is not typically a side effect of Atripla. While antibiotics have been known to cause yeast infections, antiretrovirals such as atripla have not. Certainly, HIV itself is a cause of yeast infections - both vaginal and oral and perhaps it has nothing to do with the atripla at all. I would continue your medication and talk with your provider. take care LHW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Infection Risk With A Finger Cut
- How Long After Possible Infection Should I Wait Before Getting A Blood Test For Hepatitis C?
- Have There Been Any Cases Of Transmission Of Hiv By Skin Contact
- How Does Hiv Affect The Brain?
- Would Chlamydia Cause Diarrhea
- Will Kissing Someone Who Has Chlamydia Infect Me?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.